← Return to Antisynthetase Syndrome: Anyone else?

Discussion
nancykay1888 (@nancykay1888)

Antisynthetase Syndrome: Anyone else?

Autoimmune Diseases | Last Active: Dec 28, 2022 | Replies (59)

Comment receiving replies
@johnbishop

Welcome @cantek, Tapering off of prednisone can be difficult. I've done it twice for another condition, PMR which is now in remission. What helped me was going very slowly and small increments. My rheumatologist gave me scripts for 2.5 mg and 1 mg tablets which helped me reduce the daily amounts as my symptoms allowed. The key was listening to my body. If I hurt too bad, I didn't taper or reduced it by a smaller amount.

Did your doctor give you any tapering instructions or schedule suggestions?

Jump to this post


Replies to "Welcome @cantek, Tapering off of prednisone can be difficult. I've done it twice for another condition,..."

I went down 1/2 mg/ week and when I got to 3 1/2 I became symptomatic with fatigue and nausea. Thought it was withdrawl symptoms but it was the ASS resurging!
The prednisone withdrawl and flare symptoms are so alike!